Eigencurves of the p-Laplacian with weights and their asymptotic behavior
MetadataShow full metadata
In this paper we study the existence of the eigencurves of the p-Laplacian with indefinite weights. We obtain also their variational formulations and asymptotic behavior.
CitationDakkak, A., & Hadda, M. (2007). Eigencurves of the p-Laplacian with weights and their asymptotic behavior. Electronic Journal of Differential Equations, 2007(35), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.